# SDR IPXA2020111262310

- Difficulty date: October 25, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING OUTBOARD LEADING EDGE NR 9 SLAT TRACK INBOARD RIB CRACK.  REMOVED AND REPLACED RT WING NR 9 SLAT TRACK INBOARD RIB AT OUTBOARD LEADING EDGE, IAW SRM 51-33-01 AND SRM 51-31-01.  (MINOR)
